# SDR SWAA2023051524748

- Difficulty date: April 8, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE LT AND RT AT FWD GALLEY AREA 2023-237710<[01] REPLACED GIRT BAR FITTING HARDWARE LT AND RT AT FWD GALLEY AREA IAW SOPM 20-50-01 REV 38;[02] REPLACED GIRT BAR FITTING HARDWARE LT AND RT AT FWD GALLEY AREA IAW SOPM 20-50-01 REV 38; INSTALLATION IS DOCUMENTED ON TASK CARD 725-025-00-01Y; TTG8Q002DY7N STEP 33.;[03] TASK COMPLETED
